English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/30723

Title: Automorphism groups of computably enumerable predicates
Author(s): Fernández-Combarro Álvarez, Elías
Issue date: 2002
Publisher: Springer
Publisher version: http://dx.doi.org/10.1023/A:1020975619422
Citation: Algebra and Logic, 41(5), p. 285-294 (2002); doi:10.1023/A:1020975619422
Format extent: p. 285-294
URI: http://hdl.handle.net/10651/30723
ISSN: 0002-5232
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias